Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2007 | 2006 | 2005 | 2003
Number of items: 11.

2007

Debicki, K. and Dieker, A.B. and Rolski, T. (2007) Quasi-Product Forms for Lévy-Driven Fluid Networks. Mathematics of Operations Research, 32 (3). pp. 629-647. ISSN 0364-765X

2006

Dieker, A.B. (2006) Applications of factorization embeddings for Lévy processes. Advances in Applied Probability, 38 (3). pp. 768-791. ISSN 0001-8678

Dieker, A.B. (2006) Extremes and fluid queues. thesis.

Dieker, A.B. and Lelarge, M. (2006) Tails for (max,plus) recursions under subexponentiality. Queueing Systems, 53 (4). pp. 213-230. ISSN 0257-0130

Dieker, A.B. and Mandjes, M. (2006) Fast simulation of overflow probabilities in a queue with Gaussian input. ACM Transactions on Modeling and Computer Simulation, 16 (2). pp. 119-151. ISSN 1049-3301

Dieker, A.B. and Mandjes, M. (2006) Efficient simulation of random walks exceeding a nonlinear boundary. Stochastic Models, 22 (3). pp. 459-481. ISSN 1532-6349

2005

Dieker, A.B. (2005) Conditional limit theorems for queues with Gaussian input, a weak convergence approach. Stochastic Processes and Their Applications, 115 (5). pp. 849-873. ISSN 0304-4149

Dieker, A.B. (2005) Extremes of Gaussian processes over an infinite horizon. Stochastic Processes and Their Applications, 115 (2). pp. 207-248. ISSN 0304-4149

Dieker, A.B. (2005) Reduced-load equivalence for queues with Gaussian input. Queueing Systems, 49 (3-4). pp. 405-414. ISSN 0257-0130

Dieker, A.B. and Mandjes, M. (2005) On asymptotically efficient simulation of large deviation probabilities. Advances in Applied Probability, 37 (2). pp. 539-552. ISSN 0001-8678

2003

Dieker, A.B. and Mandjes, M. (2003) On spectral simulation of fractional Brownian motion. Probability in the Engineering and Informational Sciences, 17 (3). pp. 417-434. ISSN 0269-9648

This list was generated on Fri Aug 29 05:18:40 2014 CEST.